Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2022, 6:25 PM MDT for Arthur County, McPherson County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2022, 6:25 PM MDT (00:25 UTC)
- Expired
- May 7, 2022, 7:15 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Arthur County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:31 PM MDT | HAIL 1.75 | 9 Ene Bucktail Lake, NE | LASTED 5 MINUTES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 4:22 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
440
WUUS53 KLBF 080025
SVRLBF
NEC005-117-080115-
/O.NEW.KLBF.SV.W.0020.220508T0025Z-220508T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
725 PM CDT Sat May 7 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
East central Arthur County in west central Nebraska...
Central McPherson County in west central Nebraska...
* Until 815 PM CDT/715 PM MDT/.
* At 724 PM CDT/624 PM MDT/, a severe thunderstorm was located 18
miles east of Arthur, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Tryon, Bucktail Lake, Sand Beach Lake, Flatts, Big Lamunyon Flats,
Diamond Bar Lake, Bucktail and Schnick Lake.
This includes the following highways...
Highway 92 between mile markers 177 and 211.
Highway 97 between mile markers 21 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 10149 4168 10142 4171 10082 4143 10083
TIME...MOT...LOC 0024Z 265DEG 32KT 4155 10134
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively3 follow-up statements
588
WWUS53 KLBF 080039
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
739 PM CDT Sat May 7 2022
NEC005-080049-
/O.CAN.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
Arthur NE-
739 PM CDT Sat May 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ARTHUR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Nebraska.
LAT...LON 4147 10137 4168 10136 4171 10082 4143 10083
TIME...MOT...LOC 0039Z 255DEG 30KT 4160 10119
$$
NEC117-080115-
/O.CON.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
739 PM CDT Sat May 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MCPHERSON COUNTY...
At 739 PM CDT, a severe thunderstorm was located 13 miles west of
Tryon, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Tryon, Flatts, Big Lamunyon Flats, Diamond Bar Lake, Schnick Lake and
Sand Beach Lake.
This includes the following highways...
Highway 92 between mile markers 182 and 211.
Highway 97 between mile markers 21 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4147 10137 4168 10136 4171 10082 4143 10083
TIME...MOT...LOC 0039Z 255DEG 30KT 4160 10119
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively167
WWUS53 KLBF 080101
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
801 PM CDT Sat May 7 2022
NEC117-080115-
/O.CON.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
801 PM CDT Sat May 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MCPHERSON COUNTY...
At 801 PM CDT, a severe thunderstorm was located 7 miles northwest of
Tryon, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tryon.
This includes the following highways...
Highway 92 between mile markers 191 and 210.
Highway 97 between mile markers 26 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 10120 4169 10120 4171 10082 4151 10083
TIME...MOT...LOC 0101Z 260DEG 26KT 4165 10101
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively937
WWUS53 KLBF 080110
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
810 PM CDT Sat May 7 2022
NEC117-080120-
/O.EXP.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
810 PM CDT Sat May 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCPHERSON COUNTY WILL
EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Nebraska.
LAT...LON 4153 10120 4169 10120 4171 10082 4151 10083
TIME...MOT...LOC 0110Z 265DEG 32KT 4166 10091
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:27 PM MDT, 58 minutes earlier.
Area forecast discussion, May 7, 5:27 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service North Platte NE 627 PM CDT Sat May 7 2022 .SHORT TERM...(This evening through Sunday night) Issued at 343 PM CDT Sat May 7 2022 An upper level disturbance and associated Pacific cold front operating across UT/WY this afternoon will move into wrn Nebraska this afternoon/evening triggering a fairly robust area of thunderstorms. A northward surge of dry air across the Panhandle appears to be focusing the better rain chances, generally east of highway 61 with the best chance east of highway 83. This represents a shift east in the best focus for rainfall from earlier forecasts. There are two basic schools of model solns for rainfall. One, suggesting a strong cap will remain across swrn Nebraska, perhaps limiting rain chances to areas north of Interstate 80. The strongly capped models are the GFS, NAM, HRRR, SREF and RAP. A second cadre of models, such as the ECM and downscaled NAM suggest significant rainfall will extend along and south of the Interstate. The forecast, which uses a blended approach, carries the heavier rain further south then the "capped models" but not as far south as the wetter ECM and downscaled NAM model. In typical May fashion, lapse rates will be steep ahead of the upper level disturbance predicted to move through tonight. Winds aloft at h500 will increase to 50-65kts producing strong shear. The NAM and RAP models accordingly, are suggesting a low bulk Richardson number which increases along a sfc cold front progged to move through the region late this afternoon and tonight. The CAMs are suggesting multicell segments which is confusing since BufKit suggests the shear will be too strong for significant cell regeneration. The CAMs are probably developing the segments along and just behind the cold front and represent the predicted storm mode for this forecast. Most or all of this storm activity should be clear of wrn and ncntl Nebraska Sunday morning and the region to remain post frontal throughout the day. A second round of height falls will move through the region Sunday night and robust moisture return will develop as 850-700mb winds become south and strengthen to 35-50kts. This should lift a warm front back north and the models are in very good agreement developing thunderstorms north of Interstate 80. A check on the NAM and RAP models shows lapse rates becoming steep with the approach of the warm front. This would support storms capable of at least small hail with a marginal chance for a few large-hail storms Sunday night. Likely POPs are in place north of the Interstate with rain chances increasing to definite near the SD border. .LONG TERM...(Monday through Saturday) Issued at 343 PM CDT Sat May 7 2022 Western and north central Nebraska remain post-frontal Monday and Tuesday. A dry forecast is in place. Attention is drawn to the potential weather events of Wednesday and Thursday. It is during this time an upper level low will drop through the srn Rockies and lift north through the cntl and nrn high Plains. Moisture return is likely across Nebraska with dew points returning to the 50s. The GFS and ECM show a strong cap in place with h700mb temperatures warming to 12C-14C. The strong cap represents a significant limiter to thunderstorm chances. Height falls occur with the approach of the upper low. Model timing differences- the GFS is faster, lowering heights and weakening the cap Wednesday. The slower ECM delays this process until Thursday. Chc-slight chc POPs are in place Wednesday and Thursday- the better focus appears to be across the Dakotas and upper Midwest but the intense increase in 500mb winds to 50-80kts across Nebraska shown by the ECM Thursday are a severe weather concern. The message is the strong cap and strong shear predicted by the models suggest thunderstorm coverage across wrn and ncntl Nebraska would likely be isolated but potentially severe. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 627 PM CDT Sat May 7 2022 The main aviation weather concern through tonight revolves around thunderstorms. Strong to severe storms will grow in coverage and spread east through 08/06z or so, lingering a little longer in north central Neb (KONL). Expect significant drops in visby and erratic winds, along with brief bouts of hail. Preceding the storms, south/southeast winds will continue to gust 30+ kts. Behind the storms, winds will transition to west/northwest and gradually wane overnight. Ceilings lift to AOA 20kft by midday, while another wind shift to southeast occurs for southern Neb (KLBF). && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Snively
Hazardous weather outlook, May 7, 1:48 PM MDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 248 PM CDT Sat May 7 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-082000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 248 PM CDT Sat May 7 2022 /148 PM MDT Sat May 7 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Scattered thunderstorms are expected to develop late this afternoon and evening across much of western and north central Nebraska. Storms may become strong to severe with large hail, damaging winds, and frequent lightning the main concerns. Storms will likely continue through the overnight with a continued threat for strong to isolated severe storms possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Thunderstorm activity is possible once again on Sunday afternoon and evening, mainly for areas north of Highway 92. At this time, the threat for severe weather appears low. Additional chances for thunderstorms will exist Wednesday and Thursday. At this time, the severe threat is uncertain. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 7, 5:25 PM MDT, 1 hour before
Special Weather Statement
National Weather Service North Platte NE
625 PM CDT Sat May 7 2022
NEZ005-006-008-080030-
Brown NE-Eastern Cherry NE-Keya Paha NE-
625 PM CDT Sat May 7 2022
...Strong thunderstorms will impact portions of northeastern Cherry,
northwestern Brown and western Keya Paha Counties through 730 PM
CDT...
At 624 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Littleburg to near
Valentine National Wildlife Refuge. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springview, Johnstown, Norden, Valentine National Wildlife Refuge,
Wood Lake, Smith Falls State Park, Bobcat State Wildlife Management
Area, Antelope Peak, Meadville, North River Trail, Sparks and Big
Alkali Lake State Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 213 and 225.
Highway 20 between mile markers 200 and 238.
Highway 83 between mile markers 187 and 207.
Highway 12 near mile marker 3, and between mile markers 8 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
&&
LAT...LON 4248 9998 4253 10072 4300 10042 4300 9961
TIME...MOT...LOC 2324Z 265DEG 30KT 4300 10035 4256 10067
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, May 7, 5:51 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
651 PM CDT Sat May 7 2022
NEZ005-094-080015-
Eastern Cherry NE-Western Cherry NE-
651 PM CDT Sat May 7 2022
...A strong thunderstorm will impact portions of northeastern Cherry
County through 715 PM CDT/615 PM MDT/...
At 650 PM CDT/550 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Valentine National Wildlife Refuge, or 20 miles
south of Valentine, moving northeast at 60 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Valentine National Wildlife Refuge, Sparks, Big Alkali Lake State
Wildlife Management Area, Smith Falls State Park and Schlagel Creek
State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 202 and 213.
Highway 83 between mile markers 188 and 207.
Highway 12 between mile markers 16 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central Nebraska.
&&
LAT...LON 4246 10070 4261 10083 4300 10021 4272 10020
4270 10045 4255 10048
TIME...MOT...LOC 2350Z 237DEG 53KT 4259 10066
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CDCSpecial weather statement, May 7, 5:54 PM MDT, 31 minutes before
Special Weather Statement National Weather Service North Platte NE 654 PM CDT Sat May 7 2022 NEZ023-024-035-036-080030- Hooker NE-Grant NE-Arthur NE-McPherson NE- 654 PM CDT Sat May 7 2022 ...Strong thunderstorms will impact portions of eastern Arthur, southeastern Grant, southern Hooker and northwestern McPherson Counties through 730 PM CDT/630 PM MDT/... At 654 PM CDT/554 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 16 miles southwest of Mullen to Arthur. Movement was east at 15 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Arthur, Haythorn Lake, Bucktail Lake, Sand Beach Lake, Highway 97 crossing the Dismal River, Lena, Three Mile Lake, Flatts, Big Lamunyon Flats, Bucktail, East Cody Lake and Calora. This includes the following highways... Highway 61 between mile markers 117 and 125. Highway 92 between mile markers 165 and 184. Highway 97 between mile markers 48 and 55. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for west central Nebraska. && LAT...LON 4187 10086 4144 10148 4150 10183 4189 10122 TIME...MOT...LOC 2354Z 272DEG 15KT 4185 10121 4155 10168 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH CDC
Local storm report, May 7, 6:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SAT MAY 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL WOOD LAKE 42.64N 100.24W
05/07/2022 E1.25 INCH CHERRY NE TRAINED SPOTTER
HAIL WAS JUST SMALLER THAN PING PONG BALL SIZED.
&&
BROWNSpecial weather statement, May 7, 6:13 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
713 PM CDT Sat May 7 2022
NEZ005-024-025-094-080100-
Hooker NE-Eastern Cherry NE-Western Cherry NE-Thomas NE-
713 PM CDT Sat May 7 2022
...A strong thunderstorm will impact portions of south central
Cherry, eastern Hooker and northwestern Thomas Counties through 800
PM CDT/700 PM MDT/...
At 712 PM CDT/612 PM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Mullen, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mullen, Thedford, Seneca, Norway, Highway 97 crossing the Dismal
River and Kelso.
This includes the following highways...
Highway 2 between mile markers 184 and 210.
Highway 97 between mile markers 48 and 67.
Highway 83 between mile markers 142 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.
&&
LAT...LON 4175 10110 4194 10123 4223 10074 4191 10050
TIME...MOT...LOC 0012Z 244DEG 27KT 4193 10106
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelyLocal storm report, May 7, 6:18 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT SAT MAY 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SSW THREE MILE LAKE 41.60N 101.52W
05/07/2022 E1.00 INCH ARTHUR NE PUBLIC
HAIL RANGED FROM DIMES TO QUARTERS. LITTLE WIND. TIME
ESTIMATED FROM RADAR.
&&
NMJThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 59 min |
| May 7, 6:13 PM MDT | Special Weather Statement | LBF | Hooker | 47 min |
| May 7, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 65 min |
| May 7, 6:47 PM MDT | Special Weather Statement | LBF | Boyd | 43 min |
| May 7, 6:47 PM MDT | Special Weather Statement | LBF | Keith | 43 min |
| May 7, 6:59 PM MDT | Special Weather Statement | LBF | Thomas | 46 min |
| May 7, 7:12 PM MDT | Special Weather Statement | LBF | McPherson | 48 min |
| May 7, 7:13 PM MDT | Special Weather Statement | LBF | McPherson | 32 min |
| May 7, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 40 min |
| May 7, 7:26 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 7, 7:30 PM MDT | Special Weather Statement | LBF | Perkins | 45 min |
| May 7, 7:57 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 48 min |
| May 7, 7:58 PM MDT | Special Weather Statement | LBF | Boyd | 62 min |
| May 7, 7:59 PM MDT | Special Weather Statement | LBF | Logan | 31 min |
| May 7, 8:04 PM MDT | Special Weather Statement | LBF | Brown | 56 min |
| May 7, 8:09 PM MDT | Special Weather Statement | LBF | Lincoln | 21 min |
| May 7, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 38 min |
| May 7, 8:41 PM MDT | Special Weather Statement | LBF | Loup | 64 min |
| May 7, 8:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| May 7, 9:27 PM MDT | Special Weather Statement | LBF | Hayes | 48 min |
| May 7, 9:29 PM MDT | Special Weather Statement | LBF | Custer | 16 min |
| May 7, 9:46 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
| May 7, 9:47 PM MDT | Special Weather Statement | LBF | Custer | 43 min |
| May 7, 10:18 PM MDT | Special Weather Statement | LBF | Custer | 27 min |
| May 7, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 40 min |
| May 7, 10:27 PM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 7, 10:41 PM MDT | Special Weather Statement | LBF | Frontier | 19 min |
| May 7, 10:46 PM MDT | Special Weather Statement | LBF | Custer | 29 min |
| May 7, 10:57 PM MDT | Special Weather Statement | LBF | Frontier | 33 min |
| May 8, 1:02 PM MDT | High Wind Watch | LBF | Arthur, Cherry, Garden, Grant, Hooker, Sheridan and 1 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.